Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces  [ Métriques de Kähler-Einstein sur les surfaces de del Pezzo logarithmiques dans les espaces projectifs à poids de dimension 3 ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 1, p. 69-79
Nous déterminons toutes les surfaces de del Pezzo logarithmiques quasi-lisses dans les espaces projectifs à poids de dimension 3, qui sont plongées par leur morphisme anticanonique. Beaucoup de ces surfaces admettent une métrique de Kähler-Einstein, et la plupart de celles-ci n'ont pas de tigres.
We determine all anticanonically embedded quasi smooth log del Pezzo surfaces in weighted projective 3-spaces. Many of these admit a Kähler-Einstein metric and most of them do not have tigers.
DOI : https://doi.org/10.5802/aif.1815
Classification:  14J26,  14Q10,  32Q20
Mots clés: surface de del Pezzo, métrique de Kähler-Einstein
@article{AIF_2001__51_1_69_0,
     author = {Johnson, Jennifer M. and Koll\'ar, J\'anos},
     title = {K\"ahler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     pages = {69-79},
     doi = {10.5802/aif.1815},
     zbl = {0974.14023},
     mrnumber = {1821068},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_1_69_0}
}
Johnson, Jennifer M.; Kollár, János. Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-spaces. Annales de l'Institut Fourier, Tome 51 (2001) no. 1, pp. 69-79. doi : 10.5802/aif.1815. http://www.numdam.org/item/AIF_2001__51_1_69_0/

[Al1] V. Alexeev Two two-dimensional terminations, Duke Math. J., Tome 69 (1993), pp. 527-545 | Article | MR 1208810 | Zbl 0791.14006

[Al2] V. Alexeev Boundedness and K 2 for log surfaces, Internat. J. Math., Tome 5 (1994), pp. 779-810 | Article | MR 1298994 | Zbl 0838.14028

[BoGa] C. Boyer; K. Galicki New Einstein Manifolds in Dimension Five (Manuscript)

[Br] E. Brieskorn Rationale Singularitäten komplexer Flächen, Invent. Math., Tome 4 (1968), pp. 336-358 | Article | MR 222084 | Zbl 0219.14003

[DeKo] J.-P. Demailly; J. Kollár Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds (To appear) | Numdam | MR 1852009 | Zbl 0994.32021

[Do] I. Dolgachev Weighted projective varieties, Group actions and vector fields, Springer (Lecture Notes in Math.) Tome vol. 956 (1982), pp. 34-71 | Zbl 0516.14014

[Fl] A.R. Fletcher Working with weighted complete intersections (1989) (Preprint MPI/89-35, Max-Planck Institut für Mathematik, Bonn)

[Fu] W. Fulton Intersection theory, Springer-Verlag, 1984, Berlin-New York (1998) | MR 1644323 | Zbl 0885.14002

[KeMcK] S. Keel; J. Mckernan Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc., Tome 140 (1999) no. 669 | MR 1610249 | Zbl 0955.14031

[Ko] J. Kollár Singularities of pairs, Algebraic Geometry, Santa Cruz, 1995, AMS (Proceedings of Symposia in Pure Math.) Tome vol. 62 (1997), pp. 221-287 | Zbl 0905.14002

[KoMo] J. Kollár; S. Mori Birational geometry of algebraic varieties, Cambridge Univ. Press (1998) | MR 1658959 | Zbl 0926.14003

[Mi] M. Miyanishi Non complete algebraic surfaces, Springer-Verlag, Berlin-New York, Lecture Notes in Mathematics, Tome 857 (1981) | MR 635930 | Zbl 0456.14018

[Na] A.M. Nadel Multiplier ideal sheaves and Kähler-Einstein metrics of positive scalar curvature, Annals of Math., Tome 132 (1990), pp. 549-596 | Article | MR 1078269 | Zbl 0731.53063